Existence of positive solutions for nonlinear third-order $m$-point impulsive boundary value problems on time scales

  • F. T. Fen
  • I. Y. Karaca


In the paper, the four functionals fixed-point theorem is used to study the existence of positive solutions for nonlinear thirdorder $m$-point impulsive boundary-value problems on time scales. As an application, we give an example demonstrating our results.
How to Cite
Fen, F. T., and I. Y. Karaca. “Existence of Positive Solutions for Nonlinear Third-Order $m$-Point Impulsive Boundary Value Problems on Time Scales”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 3, Mar. 2016, pp. 408-22, https://umj.imath.kiev.ua/index.php/umj/article/view/1848.
Short communications